im using 4 time a day notice side of my lip is cracking and my lips are dark shud i keep using clobetasol im see my doc monday not sure what to do.
Dry rash on my lower lip doc gave me clobetasol, very dry and cracking, should I keep using it?
Question posted by bohannon50 on 25 Sep 2011
Last updated on 27 September 2011 by Delila
Hi, i don't know if you have seen your dr yet? If so, i hope you have been given a solution. I copied this from drugs.com and thought i should let you know;
Seek medical attention right away if any of these SEVERE side effects occur when using Clobetasol Cream:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); burning; itching; redness; skin thinning or discoloration; swelling.
You should discuss this with your doctor if you haven't been yet.
- Clobetasol uses and safety info
- Clobetasol information for Healthcare Professionals (includes dosage details)
- Side effects of Clobetasol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.